# SDR A6WA200640070

- Difficulty date: February 10, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 6,625 hours, 5,872 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Unknown
- Location: Elect Pwr Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG NR 2 CAUTION MESSAGE ILLUMINATED ON TAKEOFF ROLL.  AC WEIGHT=43000, MAX BTMS= 5. 344.  ALL IN GREEN SPEED AT ABORTED TAKEOFF = 45 KNOTS INITIAL LEAK CHECK NO LEAKS NOTED.  SERVICED IDG NR 2 GROUND RAN ENGINE IDG/GEN OPERATES NORMAL, POST RUN NO LEAKS NOTED.  (K)
